MAUDE Adverse Event Report: STRYKER GMBH HEADLESS COMPRESSION SCREW FIXOS Ø4.0MM / L42MM; SCREW, FIXATION, BONE

STRYKER GMBH HEADLESS COMPRESSION SCREW FIXOS Ø4.0MM / L42MM; SCREW, FIXATION, BONE
Catalog Number 658042
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
It was reported that the head of 4.0 fixos screw broke off during removal from distal tibia.Remainder of screw was retained in patient.No adverse consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.H3 other text : device disposition unknown.

Brand Name
HEADLESS COMPRESSION SCREW FIXOS Ø4.0MM / L42MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8739907
Report Number0008031020-2019-00750
Device Sequence Number11362271
Product Code HWC
UDI-Device Identifier07613252707028
UDI-Public07613252707028
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K133451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number658042
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/06/2019
Supplement Date Received by Manufacturer08/06/2019
Initial Report FDA Received Date06/27/2019
Supplement Report FDA Received Date09/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 YR
Patient Weight81